# SDR DL72S990479

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK, 1 INCH VISIBLE CRACK NR 1 SLAT ACTUATOR O/B MOUNT WEB ABOVE TRUNNION FITTING.  REPAIRED PER MM 57-20-21.
